Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with bipolar disorder. On medication. Struggling with weight gain. Menopausal symptom or due to medication?

hi i was dignosed with bipolar two years ago, have been on te right medication since. But my waight has been a struggle. I also think i maybe premenapaousel to, which i feel is part of myproblem to. the only thing is theworse i feel the more i eat. my matttttabilism has totoally slowed down. is it possible for menapaouse to start at this age 38. thank you
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You did not mention the details of the medications.menopause at 38 is not very common,usually happens after 45 yrs.There are medications which cause hormonal imbalance that may cause menstrual problems and weight gain.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor